ArticleOriginal scientific text

Title

Estimation of the Kronecker and products of two mean vectors in multivariate analysis

Authors 1, 2

Affiliations

  1. Department of Econometrics, University of Amsterdam, Roetersstr. 11, NL-1018 WB Amsterdam, The Netherlands
  2. Department of Statistics, University of Dortmund, Vogelpothsweg 87, D-44221 Dortmund, Germany

Abstract

In this paper the Kronecker and inner products of mean vectorsof two different populations are considered. Using the generalized jackknife approach, estimators for these products are constructed which turn out to be unbiased, provided one can assume multinormal distribution.

Keywords

multivariate normal distribution, Kronecker product, inner product, generalized jackknife, best unbiased estimator

Bibliography

  1. T.W. Anderson, An Introduction to Multivariate Statistical Analysis, John Wiley, New York 1984.
  2. A.G. Ghazal and H. Neudecker, On second-order and fourth-order moments of jointly distributed random matrices. A survey, Linear Algebra and Its Applications 321 (2000), 63-93.
  3. N.C. Giri, Multivariate Statistical Analysis, Marcel Dekker, New York 1996.
  4. H.L. Gray and W.R. Schucany, The Generalized Jackknife Statistics, Marcel Dekker, New York 1972.
  5. J.R. Magnus and H. Neudecker, Matrix Differential Calculus with Applications in Statistics and Econometrics, Wiley, New York 1988.
Pages:
207-215
Main language of publication
English
Received
2004-05-14
Published
2005
Exact and natural sciences